# SDR AALA202403183226

- Difficulty date: February 24, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,048 hours, 10,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 147W25303
- Condition: Cracked
- Location: Bs 1874 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT FRAME CROSSBEAM AT STA 1874, S43R. REPLACED CROSSBEAM PER SRM 51-40-02-0G.
